# SDR DALA2025110308039

- Difficulty date: October 24, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 15,839 hours, 7,222 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUMES EVENT WHEN APU ON, ALSO WITH ENGINE BLEEDS ON.   REPLACED NR 1 ENGINE. (LP 7601408, 1283162).
